# SDR W59R2012043031326

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: General aviation
- Filed by: Warner Propeller and Governor Company LLC, repair station W59R659N
- Aircraft: N650Q
- Make and model: Beech K35
- Aircraft serial: D5796
- Aircraft time: 4,207 hours
- Engine: Cont IO470C
- Propeller: Beech 278*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2781007
- Part serial: MFG3526
- Condition: Cracked
- Location: Propeller
- Part time: 4,042 hours
- Component: Propeller, Beech, 278
- Component part number: 278
- Stage of operation: IN
- How discovered: M
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR OIL LEAK. DURING REPAIR,  THE HUB WAS MAGNETIC PARTICLE INSPECTED IAW AD 62-17-01. HUB WAS FOUND CRACKED IN THE WELD AREA, WHICH IS THE SUBJECT OF AN AD.
